# SDR F3LA201909030092

- Difficulty date: August 15, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N186 AFT CABIN, LONGITUDINAL FLOORBEAM -Y1292, FR64+2.5"-1 O•: TOP FLANGE UPR SURFACE CORRODED. CORRECTIVE ACTION: REMOVED & REPLACED FLOORBEAM -1292 AT FR64 JAW SRM 51-72-11.
